Invariant currents and dynamical Lelong numbers

Dan Coman, Vincent Guedj

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Let f be a polynomial automorphism of ℂ k of degree λ, whose rational extension to ℙ k maps the hyperplane at infinity to a single point. Given any positive closed current S on ℙ k of bidegree (1,1), we show that the sequence λ -n(f n)*S converges in the sense of currents on ℙ k to a linear combination of the Green current T + of f and the current of integration along the hyperplane at infinity. We give an interpretation of the coefficients in terms of generalized Lelong numbers with respect to an invariant dynamical current for f -1.

Original languageEnglish (US)
Pages (from-to)199-213
Number of pages15
JournalJournal of Geometric Analysis
Volume14
Issue number2
DOIs
StatePublished - 2004

Keywords

  • Dynamics of polynomial automorphisms
  • Lelong numbers
  • currents

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Invariant currents and dynamical Lelong numbers'. Together they form a unique fingerprint.

  • Cite this